Poisoning with means of household chemicals
- Symptoms of Poisoning with means of household chemicals
- Reasons of Poisoning with means of household chemicals
- Treatment of Poisoning with means of household chemicals
Poisoning with means of household chemicals - defeat of bodies and systems of bodies owing to impact on an organism of means of household chemicals - acetone, сипидар, kerosene, benzene, naphthalene.
The correct use of drugs of household chemicals usually does not cause acute poisonings. Poisonings are possible owing to the wrong use of a certain chemical drug and non-compliance with the instruction of the producer.
Most often poisonings with drugs of household chemicals are got by children of 2-3 years who because of curiosity, attracted with a smell and bright packagings, swallow powders, inhale their fumes, etc. Poisonings with drugs of household chemicals take the third place after poisonings with drugs and nicotine. Harmful effects of these drugs on health can be shown not at once. The chemicals which are contained in various drugs of household chemicals even at their correct use can constitute health hazard of the person, for example, to cause chronic poisonings or to promote formation of a cancer tumor. Besides, many substances can cause an allergy. Also perhaps indirect poisoning with drugs of household chemicals when chemicals get into a human body with food or the contaminated water.
Symptoms of Poisoning with means of household chemicals:
Emergence of foam from a mouth, spasms.
Reasons of Poisoning with means of household chemicals:
Many drugs of household chemicals contain active agents which at hit on mucous membranes of a human body can lead to poisoning, for example, at their inhalation or swallowing.
Treatment of Poisoning with means of household chemicals:
It is desirable to undertake independently nothing since illiterate actions it is possible to do a bigger harm. Urgently call for ambulance, department of toxicology or resuscitation.
During assistance at poisonings with drugs of household chemicals follow the following recommendations:
If the victim in consciousness, then he has to drink as much as possible, however it needs to be done gradually and very carefully not to cause vomiting at all. Not to stimulate vomiting! If emetic masses contains the chemicals causing a burn, then the mucous membrane of a gullet and an oral cavity will be affected; besides, hit of foam in lungs is possible.
At hit of drugs of household chemicals in eyes, eyes it is necessary to wash out immediately a large amount of water and thus to try to remove harmful substances.
At poisoning with gas of the victim it is necessary to take out on the street, and then to call the ambulance.
By a call of ambulance by phone it is necessary to characterize a condition of the patient (for example whether there is a patient in consciousness, etc.).